# SDR DL757100341

- Difficulty date: November 12, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON LT SKIN LWR FRAME FOUND TO EA OVERSIZED HOLES AT APPOX STA 125 AND STA 143.  ACCOMPLISHED ERA 478203-14 AT SAA SAT REF NON ROUTINE CARD 139798.
